# SDR HALA2016032200091

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,656 hours, 17,797 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 734285E
- Part serial: 0555
- Condition: Failed
- Part time: 474 hours, 91 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH UTILITY BUSS OFF LIGHTS ILLUMINATED. RAN QRH ELEC 2.  LIGHTS REMAINED ILLUMINATED NOTIFIED MOC.  T/S IAW FIM 24-51 FAULT TREE 804, REPLACED BPCU.  BITE CHECKS GOOD.  A/C BUSSES OPERATE NORMALLY.  ACFT OK FOR CONTINUED SERVICE
